# SDR FDEA201202090522

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: A57240810215
- Condition: Damaged
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT MLG RIB 5 FASTENERS FOUND 7 EA HOLES ARE 2ND OVERSIZE.  SEVEN FASTENERS AT RT MLG RIB 5 INSTALLED IAW SRM 51-46-21, REV 76 AND EA 6-5710-155855. TITLE " WING - BASIC WING STRUCTURE - AD 2010-23-26 - CLARIFICATION TO EO 6-5710-7-3325 ( SB A300-57-6110RO).  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
